# SDR CALA2018010500015

- Difficulty date: January 2, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 70,435 hours, 18,508 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114N41721
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 9 LE SLAT COVE SKIN PANEL CRACKED AROUND INBD TRACK ATTACH POINT.  THE  SKIN WAS REPAIRED IAW SRM 57-43-01, REPAIR 4.
